# SDR AALA202401224433

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 9,056 hours, 3,390 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR IS STICKING. RE-SECURED AND CLEANED DOOR TRACK PER CMM 25-40-59.
